American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90A14) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Yeneng Sun. Integration of Correspondences on Loeb Spaces. Trans. Amer. Math. Soc. 349 (1997) 129-153. MR 1401529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Ali Khan. On Cournot-Nash equilibrium distributions for games with a nonmetrizable action space and upper semi-continuous payoffs . Trans. Amer. Math. Soc. 315 (1989) 127-146. MR 970267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nikolaos S. Papageorgiou. Contributions to the theory of set valued functions and set valued measures . Trans. Amer. Math. Soc. 304 (1987) 245-265. MR 906815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Ali Khan. Equilibrium points of nonatomic games over a Banach space . Trans. Amer. Math. Soc. 293 (1986) 737-749. MR 816322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yieh Hei Wan. On the algebraic criteria for local Pareto optima. II . Trans. Amer. Math. Soc. 245 (1978) 385-397. MR 511417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. Cesari and M. B. Suryanarayana. Existence theorems for Pareto optimization; multivalued and Banach space valued functionals . Trans. Amer. Math. Soc. 244 (1978) 37-65. MR 506609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1